Research ArticleOpen accessIn the abstractThe Activities Based on Van Hiele’s Phase-Based Learning: Experts’ and Preservice Teachers’ ViewsAbdul Halim Abdullah, Effandi ZakariaJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 13 Oct 2012 · 8,036 accessesView PDFCite
97 articles for “mathematics”
Set a search alertResearch ArticleOpen accessIn the abstractNumber of Non-Unique Minors (of Various Orders) and Elements in the Calculation of General DeterminantsPatrick Marchisella, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 13 Oct 2012 · 7,432 accessesView PDFCite
Research ArticleOpen accessIn the abstractFinding the Envelope and Efficient Frontier of Financial AssetsFarida Kachapova, Ilias KachapovJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 16 Jul 2012 · 9,279 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS DiseaseS. A.A. El-MaroufAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 24 Apr 2012 · 7,018 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence of a Total Order in Every SetAbdelmadjid BoudaoudJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 16 Mar 2012 · 7,310 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Analysis of Teaching Styles in Primary and Secondary School Teachers based on the Theory of Multiple IntelligencesTajularipin Sulaiman, Aminuddin Hassan, Hor Yen YiJournal of Social Sciences, Vol. 7, Issue 3 · 18 Jul 2011 · 9,843 accessesView PDFCite
Research ArticleOpen accessIn the abstractComputation of Irregular Boundary Area by Lacunary Interpolation TechniqueJamal Muhamad AmenAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 26 Mar 2011 · 8,355 accessesView PDFCite
Research ArticleOpen accessIn the abstractIntegration of Quantum Cryptography through Satellite Networks TransmissionSkander Aris, Abderraouf Messai, Malek Benslama et al.American Journal of Applied Sciences, Vol. 8, Issue 1 · 31 Jan 2011 · 7,516 accessesView PDFCite
Research ArticleOpen accessIn the abstractVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
EditorialOpen accessIn the abstractSpecial Issue for the 6th International Conference on Applied Financial Economics, Samos, Greece, 2-4 July 2009Alexandros E. Milionis, Hayette GatfaouiAmerican Journal of Economics and Business Administration, Vol. 2, Issue 4 · 28 Nov 2010 · 11,092 accessesView PDFCite